New Mexico, 2014

Flash Flood and Hail in New Mexico, May 22, 2014

May 22, 2014 · NWS ABQ · 13 events in 6 counties and zones

A slow-moving upper level low pressure system over the Great Basin pulled abundant moisture north and west into New Mexico. The combination of deep moisture and instability over eastern New Mexico set the stage for severe thunderstorms beginning by late morning through the late afternoon hours.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
1
Property damage
$20,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A slow-moving upper level low pressure system over the Great Basin pulled abundant moisture north and west into New Mexico. The combination of deep moisture and instability over eastern New Mexico set the stage for severe thunderstorms beginning by late morning through the late afternoon hours. Several reports of large hail, strong winds, and heavy rainfall were received. A large tree in Roswell was blown over onto nearby power lines and a car due to the strong winds. Pea to quarter size hail accumulated 6 to 12 inches along Interstate 25 between Watrous and Wagon Mound, creating numerous traffic accidents.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at May 22, 10:53 AM MST, 2 minutes earlier.

Area forecast discussion, May 22, 10:53 AM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1153 AM MDT THU MAY 22 2014

.AVIATION...
18Z TAF CYCLE
MUCH MORE ACTIVE WEATHER IS ALREADY UNFOLDING OVER EASTERN HALF OF
NEW MEXICO...AND THIS WILL BE THE CASE THROUGH THE NEXT 24 HOURS.
STORMS ARE ALREADY ERUPTING...AND SHOULD BE SCATTERED TO NUMEROUS
EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH THE EARLY EVENING. SOME
STORMS WILL BE SEVERE WITH HAIL AND GUSTS TO 50 KT. STORMS ARE
EXPECTED TO DECREASE IN COVERAGE BY EARLY TO MID EVENING...BUT
ENOUGH INSTABILITY MAY KEEP A FEW STORMS GOING WELL INTO THE
OVERNIGHT. ANY STORMS WILL BE CAPABLE OF BRIEFLY REDUCING
CEILINGS AND VISIBILITIES TO MVFR OR IFR CATEGORIES. WEST OF THE
CENTRAL MOUNTAIN CHAIN STORM ACTIVITY WILL BE MUCH MORE ISOLATED
AND LESS ORGANIZED WITH GUSTY WINDS BEING THE PRIMARY THREAT.
AFTER A LATE OVERNIGHT AND EARLY MORNING LULL...MORE ACTIVITY IS
EXPECTED TO DEVELOP FRIDAY.

52

&&

.PREV DISCUSSION...404 AM MDT THU MAY 22 2014...
...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF THE PLAINS
TODAY WITH SCATTERED TO ISOLATED DRY THUNDERSTORMS ACROSS THE WEST...

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA THIS
MORNING WILL DRIFT SLOWLY EASTWARD OVER NORTHERN NEW MEXICO OVER
THE HOLIDAY WEEKEND. THE SYSTEM IS ALREADY DRAWING ABUNDANT LOW
LEVEL MOISTURE INTO NEW MEXICO FROM THE SOUTHEAST...AND THIS WILL
FEED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY
THROUGH SATURDAY. SOME THUNDERSTORMS MAY TURN SEVERE ACROSS PARTS
OF THE PLAINS TODAY...FRIDAY AND SATURDAY. MUCH OF THE RAIN WEST
OF THE CENTRAL MOUNTAIN CHAIN WILL EVAPORATE BEFORE REACHING THE
GROUND TODAY...BUT WESTERN AREAS WILL ALSO MOISTEN UP AFTER TODAY AS
THE UPPER LOW APPROACHES. PRECIPITATION CHANCES WILL BEGIN TO
TREND DOWNWARD SATURDAY NIGHT AS THE SYSTEM PULLS DRIER AIR INTO
THE AREA FROM THE SOUTHWEST.

&&

.DISCUSSION...
WPC PROGS DEPICT NEARLY 2 INCHES OF RAIN ALONG THE EASTERN BORDER
OF THE FORECAST AREA TODAY THROUGH THE HOLIDAY WEEKEND...WITH LOCALLY
OVER 1 INCH IN THE NORTHERN MOUNTAINS. LIGHTER AND SPOTTIER
PRECIPITATION IS EXPECTED TOWARD THE SOUTHWEST CORNER OF THE
FORECAST AREA. OF PARTICULAR CONCERN DURING THE AFTERNOONS AND
EVENINGS TODAY THROUGH SATURDAY WILL BE A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS PARTS OF THE EASTERN PLAINS DUE TO FAVORABLE
SHEAR AND INSTABILITY WITH THE APPROACHING UPPER LOW. THE RISK OF
SEVERE WEATHER SHOULD SHIFT EAST OF THE FORECAST AREA SUNDAY AS A
DRY SLOT MOVES OVER SOUTHERN AND EASTERN AREAS FROM THE SOUTHWEST.

AT THIS TIME...MODELS SHOW SOME OF THE MOST WIDESPREAD
PRECIPITATION FOR CENTRAL PARTS OF THE STATE...INCLUDING THE
ALBUQUERQUE AND SANTA FE AREAS...OCCURRING FRIDAY NIGHT AND
SATURDAY. EAST CANYON WINDS COULD BECOME STRONG AT TIMES THIS
AFTERNOON THROUGH SATURDAY NIGHT DUE TO GUSTY THUNDERSTORM
OUTFLOWS AND LOW LEVEL CONVERGENCE TOWARD THE SLOWLY APPROACHING
UPPER LOW.

LINGERING ROUNDS OF CONVECTION SHOULD FAVOR NORTHERN AREAS SUNDAY
THROUGH MONDAY DUE TO MOISTURE WRAPPING AROUND THE SLOWLY EXITING
UPPER LOW. A BACK DOOR COLD FRONT LOOKS TO PROVIDE AN EXTRA
FOCUSING MECHANISM ACROSS THE NE MONDAY...THEN POSSIBLE FARTHER
SOUTH MONDAY NIGHT. A RIDGE OF HIGH PRESSURE CROSSING ALOFT SHOULD
PROVIDE A LULL IN THUNDERSTORM ACTIVITY TUESDAY...BUT THE MIDDLE
TO LATTER PART OF THE COMING WORK WEEK MAY BRING ANOTHER UPTICK IN
SHOWERS AND STORMS AS A MOIST BACK DOOR COLD FRONT MOVES INTO THE
AREA AND ANOTHER UPPER LEVEL TROUGH DEEPENS WEST OF NEW MEXICO.

44

&&

.FIRE WEATHER...
DRY LIGHTNING THREAT PORTIONS OF CENTRAL AND WESTERN NEW MEXICO
THIS AFTERNOON AND EVENING FOLLOWED BY AN EXTENDED STRETCH OF
ELEVATED RH...COOLER TEMPERATURES AND INCREASED CHANCES OF WETTING
PRECIP FRIDAY THROUGH THE HOLIDAY WEEKEND. WARMER AND LESS ACTIVE
PATTERN EARLY NEXT WEEK.

LARGE-SCALE PATTERN WILL CONTINUE TO FAVOR SIGNIFICANT AIR MASS
MOISTENING IN THE NEAR TERM...AS BOUNDARY LAYER WINDS FROM THE SOUTH
AND SOUTHEAST CONTINUE TO TRANSPORT HIGHER DEW POINT AIR NORTH AND
INCREASINGLY WESTWARD. FORECAST MODELS REMAIN IN GOOD AGREEMENT ON
THE SLOWLY EVOLVING PATTERN ALOFT.  AN EXPANSIVE UPPER LOW TO SLOWLY
TRACK EAST OVER SOUTHERN ARIZONA FRIDAY/FRIDAY NIGHT BEFORE SLOWLY
PIVOTING NORTHEAST AND TRACKING TOWARD NORTHERN NEW MEXICO AND
SOUTHERN COLORADO SATURDAY/SATURDAY NIGHT.

OUTFLOW BOUNDARIES FROM AN INITIAL ROUND OF SHOWERS/THUNDERSTORMS ON
THE EASTERN PLAINS LATE WEDNESDAY ENHANCED AN EASTERLY PUSH OF MORE
HUMID AIR INTO THE UPPER/MIDDLE RIO GRANDE VALLEY AND SANTA FE METRO
AREA EARLIER THIS MORNING. A NEAR REPEAT PERFORMANCE IS EXPECTED
TONIGHT WITH EVEN STRONGER GAP WINDS...AS SHOWER AND THUNDERSTORM
CLUSTERS BECOME MORE NUMEROUS AND ORGANIZED EAST OF THE CENTRAL
MOUNTAIN CHAIN LATER TODAY AND INTO THE EVENING.  EVEN MORE
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED FRIDAY AND
FRIDAY NIGHT.

A CHALLENGING ASPECT OF THE NEAR TERM FORECAST WILL BE GAUGING HIGH
BASED SHOWER/DRY THUNDERSTORM TRENDS WEST OF THE CENTRAL MOUNTAIN
CHAIN THIS AFTERNOON AND EVENING.  WE HAVE INCREASED THE COVERAGE OF
HIGH BASED ACTIVITY PARTICULARLY WESTERN HIGH TERRAIN AREAS MAINLY
WC/SW WHICH WILL COME UNDER AN INCREASINGLY DIFFLUENT FLOW PATTERN
ALOFT LATE TODAY AND INTO THE EVENING. FOOTPRINTS OF WETTING
RAINFALL IF ANY WILL BE VERY SMALL AND THUS WE ARE INCLUDING LAL 6
FOR PORTIONS OF ZONES 102...105 AND 109 WHERE CONFIDENCE IS HIGHEST
FOR AT LEAST LOW END SCATTERED COVERAGE.  THERE WILL BE A REGION OF
HYBRID...OR MIXED WET/DRY...STORMS BETWEEN THE RIO GRANDE VALLEY AND
EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WHERE A HEIGHTENED CONCERN
FOR SOME DRY LIGHTNING WILL EXIST AS WELL PARTICULARLY FROM THE
CENTRAL HIGH PLAINS SOUTHWARD. GIVEN THE MARKED TREND TOWARD MORE
WET THAN DRY WILL NOT HIGHLIGHT THIS AREA WITH LAL 6.

OTHERWISE...AFTER TODAY/S ROUND OF DIURNAL CONVECTION SLOWLY WANES
AFTER SUNSET...WETTING PRECIP CHANCES WILL RAPIDLY TREND UPWARD FOR
CENTRAL/WESTERN AREAS FRIDAY AND SATURDAY. DRY SLOT IMPACTS MAY
BEGIN  TO APPEAR FOR SW/SC AREAS THIS WEEKEND...BUT GENERALLY SOUTH
OF OUR AREA.  ALSO WORTH NOTING THERE WILL BE THE POTENTIAL FOR
SEVERE THUNDERSTORMS ACROSS THE PLAINS EACH DAY...WITH STRONG STORMS
LIKELY AS FAR WEST AS THE CENTRAL MOUNTAIN CHAIN IF NOT PORTIONS OF
THE RIO GRANDE VALLEY.  LATE NIGHT THUNDERSTORMS ARE A GOOD BET
TONIGHT INTO FRIDAY MORNING...AND AGAIN SATURDAY MORNING.

THUNDERSTORM ACTIVITY WILL BEGIN TO DIMINISH IN COVERAGE SUNDAY AND
MORESO MONDAY. HOWEVER...AS THE TROUGH ALOFT PASSES OVER NORTHERN
NEW MEXICO SUNDAY FOLLOWED BY A NORTHWEST FLOW ALOFT ON MEMORIAL
DAY...DAYTIME HEATING AND RESIDUAL MOISTURE WILL RESULT IN AN
UNSTABLE ATMOSPHERE BOTH DAYS WITH ISOLATED TO SCATTERED
THUNDERSTORMS EXPECTED. WRAP AROUND MOISTURE WILL IMPACT THE WESTERN
AND NORTHERN MOUNTAINS FOR A MORE SUSTAINED PERIOD SUN-MON AND
WETTING PRECIP LOOKS TO REMAIN FAIRLY WIDESPREAD DURING THIS
PERIOD. KJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 22, 6:20 AM MST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
720 AM MDT THU MAY 22 2014

UPDATED SLIGHT RISK AREA FOR TODAY

NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
720 AM MDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF THE CENTRAL
MOUNTAIN CHAIN TODAY WITH THE GREATEST RISK FOR LARGE HAIL AND
DAMAGING WINDS ACROSS EASTERN DE BACA...CHAVES...ROOSEVELT...CURRY
AND QUAY COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON
AND EVENING ACROSS CHAVES...EASTERN LINCOLN...DE BACA...SOUTHEAST
GUADALUPE...QUAY...CURRY AND ROOSEVELT COUNTIES...WHERE LARGE HAIL
AND DAMAGING WINDS ARE POSSIBLE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY AFTERNOON
AND EVENING EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE LARGE HAIL
AND DAMAGING WINDS ARE POSSIBLE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH THIS
EVENING...FRIDAY AFTERNOON AND EVENING AND SATURDAY AFTERNOON AND
EVENING ACROSS PORTIONS OF EASTERN NEW MEXICO DUE TO SEVERE
THUNDERSTORMS.

44

In the hours before

Special weather statement, May 22, 10:46 AM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 AM MDT THU MAY 22 2014

NMZ532-533-221815-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1146 AM MDT THU MAY 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL AND EASTERN
GUADALUPE COUNTIES THROUGH 1215 PM MDT...

AT 1142 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF PUERTO DE LUNA...OR ABOUT 18
MILES SOUTH OF SANTA ROSA...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM
INCLUDE...SANTA ROSA...PUERTO DE LUNA...SANTA ROSA LAKE STATE PARK
AND POWER DAM LAKE.

OTHER STRONG STORMS WERE BETWEEN SANTA ROSA LAKE STATE
PARK...COLONIAS AND CUERVO.

&&

LAT...LON 3528 10486 3528 10440 3492 10441 3460 10454
      3462 10475
TIME...MOT...LOC 1745Z 187DEG 13KT 3470 10463

The radar

The Cannon AFB radar (KFDX), 99 km away, was scanning. The volume nearest the first event began at 17:53 UTC.

Open the radar archive at this moment

Event by event

6 hail, 5 thunderstorm wind, 1 lightning, 1 flash flood. Local standard time, as filed.

Hail, Guadalupe

When
May 22, 10:55 AM MST to 11:00 AM MST
Where
Guadalupe County, 0.89 mi NW of Santa Rosa Muni Arpt
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
34.940, -104.640

Travel Center.

Hail, Mora

When
May 22, 10:58 AM MST to 11:28 AM MST
Where
Mora County, 2.15 mi NNE of Valmora
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
35.850, -104.910

Hail up to the size of quarters accumulated to a depth of at least 6 inches Interstate 25 resulting in at least 4 traffic accidents.

Hail, Guadalupe

When
May 22, 11:46 AM MST to 11:54 AM MST
Where
Guadalupe County, 6.93 mi N of Newkirk
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.170, -104.260

Pea to quarter size hail covered the ground. Most hailstones were the size of a dime or penny and damage to vegetation was reported.

Lightning, Colfax

When
May 22, 12:19 PM MST to 12:20 PM MST
Where
Colfax County, 2 mi W of Cimarron
Deaths
1 direct, 0 indirect
Injuries
1 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
36.510, -104.946

State police reported that a man was struck by lightning and killed while riding his motorcycle along U.S. Highway 84 just west of Cimarron at mile post 308 Friday afternoon.

Hail, Quay

When
May 22, 12:30 PM MST to 12:35 PM MST
Where
Quay County, 2.07 mi N of Montoya
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.130, -104.060

Thunderstorm Wind, Quay

When
May 22, 12:56 PM MST to 1:01 PM MST
Where
Quay County, 2.82 mi W of Logan
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.370, -103.460

Anemometer on Ute Lake reported 64mph wind gust. Report relayed via HAM radio dispatcher.

Hail, Quay

When
May 22, 1:45 PM MST to 1:55 PM MST
Where
Quay County, San Jon
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.110, -103.330

Thunderstorm Wind, Union

When
May 22, 2:25 PM MST to 2:30 PM MST
Where
Union County, 11.18 mi S of Amistad
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.760, -103.120

Spotter estimated 60 to 70mph wind gusts with hail and heavy rain.

Thunderstorm Wind, Union

When
May 22, 2:35 PM MST to 2:50 PM MST
Where
Union County, 0.89 mi NE of (Cao)clayton Arpt
Measured
55 kt (63 mph) measured gust
Reported by
ASOS
Coordinates
36.460, -103.140

Clayton.

Thunderstorm Wind, Chaves

When
May 22, 3:00 PM MST to 3:10 PM MST
Where
Chaves County, 0.9 mi SE of Roswell
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
Social Media
Coordinates
33.370, -104.510

A 3 foot diameter tree was felled and resulted in damagd to a nearby automobile and powerlines. No injuries were reported.

Hail, Quay

When
May 22, 3:07 PM MST to 3:15 PM MST
Where
Quay County, San Jon
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
35.110, -103.330

Numerous reports of pea to nickel sized hail around San Jon.

Thunderstorm Wind, Chaves

When
May 22, 3:10 PM MST to 3:20 PM MST
Where
Chaves County, 9.95 mi NNE of Dexter
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
33.340, -104.330

Bottomless Lake State Park estimated wind gusts between 50 and 60mph as storm passed with pea size hail.

Flash Flood, Guadalupe

When
May 22, 4:00 PM MST to 4:30 PM MST
Where
Guadalupe County, 13.54 mi SSE of Newkirk to 12.3 mi ENE of Newkirk
Cause
Heavy Rain
Reported by
NWS Employee
Coordinates
34.905, -104.141

Alamogordo Creek flowed out of its banks at NM 156 with water and debris reported over the road. An Interstate 40 frontage road was closed between mile markers 311 and 321 due to flooding and high water.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Lightning, Colfax2014-05-2244MaleVehicle/Towed TrailerDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 508036, 508258, 508260, 530894, 508261, 508262, 508264, 508266, 508269, 508271, 508267, 508270, 508272.